MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, TI, W 3-0 FW; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. CORKSCREW FT, TI, W 3-0 FW; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number NO CORKSCREW FT, TI, W 3-0 FW
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during surgery two fiber wires broke, were cut off inside the patient during insertion of the corkscrew.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
CORKSCREW FT, TI, W 3-0 FW
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13470954
Report Number1220246-2022-04389
Device Sequence Number16572451
Product Code MBI
UDI-Device Identifier00888867287549
UDI-Public00888867287549
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberNO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT-1
Device Lot Number12936762
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/07/2022
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown